Journals / International Electronic Journal of Geometry / 2013 / Volume: 6 Issue: 2

ON THE TANGENT BUNDLE WITH DEFORMED SASAKI METRIC

Pages
—
Publication Date
2013-10-30
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
🔖

Cite This Article

Gezer, A. (2013). ON THE TANGENT BUNDLE WITH DEFORMED SASAKI METRIC. International Electronic Journal of Geometry, Volume: 6 Issue: 2. https://ajindex.com/articles/1411295

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (33)

  1. Abbassi, M. T. K., Note on the classification theorems of g-natural metrics on the tangent bundle of a Riemannian manifold (M, g), Comment. Math. Univ. Carolin., 45 (2004), no. 4, 591-596.
  2. Abbassi, M. T. K., Sarih, M., On some hereditary properties of Riemannian g-natural metrics on tangent bundles of Riemannian manifolds, Differential Geom. Appl., 22 (2005), no. 1, 19- 47.
  3. Abbassi, M. T. K., Sarih, M., On natural metrics on tangent bundles of Riemannian manifolds, Arch. Math., 41 (2005), 71-92.
  4. Binh, T. Q., Tamassy, L., On recurrence or pseudo-symmetry of the Sasakian metric on the tangent bundle of a Riemannian manifold, Indian J. Pure Appl. Math., 35 (2004), no. 4, 555–560.
  5. Cartan, E., Sur une classe remarquable d’espaces de Riemannian, Bull. Soc. Math. France, 54 (1926), 214–264.
  6. Chaki, M. C., On pseudo-symmetric manifolds, An. Sti. Ale Univ., “AL. I. CUZA” Din Iasi 33 (1987), 53–58.
  7. Chaki, M. C., On generalized pseudo-symmetric manifolds, Publ. Math. Debrecen, 45 (1994), 305–312.
  8. Cruceanu, V., Fortuny, P., Gadea, P. M., A survey on paracomplex Geometry, Rocky Moun- tain J. Math., 26 (1995), 83-115.
  9. Deszcz, R., On pseudosymmetric spaces, Bull. Soc. Math. Belg. Ser. A, 44 (1992), no. 1, 1–34.
  10. Dombrowski, P., On the geometry of the tangent bundles, J. Reine and Angew. Math., 210 (1962), 73-88.
  11. Fujimoto, A., Theory of G-structures, Publ. Study Group of Geometry, 1, Tokyo Univ., Tokyo, 1972.
  12. Gezer, A., Altunbas, M., Some notes concerning Riemannian metrics of Cheeger Gromoll type, J. Math. Anal. Appl., 396 (2012), no. 1, 119–132.
  13. Gezer, A., Altunbas, M., Notes on the rescaled Sasaki type metric on the cotangent bundle, Acta Math. Sci. Ser. B Engl. Ed. to appear.
  14. Gudmundsson, S., Kappos, E., On the Geometry of the Tangent Bundles, Expo. Math., 20 (2002), 1-41.
  15. de Leon, M., Rodrigues, P. R., Methods of Differential Geometry in Analytical Mechanics, North-Holland Mathematics Studies, 1989.
  16. Munteanu, M. I., Some aspects on the geometry of the tangent bundles and tangent sphere bundles of a Riemannian manifold, Mediterr. J. Math., 5 (2008), no.1, 43-59.
  17. Musso, E., Tricerri, F., Riemannian Metrics on Tangent Bundles, Ann. Mat. Pura. Appl., 150 (1988), no. 4, 1-19.
  18. Oproiu, V., Some new geometric structures on the tangent bundle, Publ. Math. Debrecen, 55 (1999), 261-281.
  19. Oproiu, V., A locally symmetric Kaehler Einstein structure on the tangent bundle of a space form, Beitr¨age Algebra Geom., 40 (1999), no.2, 363-372.
  20. Oproiu, V., A K¨ahler Einstein structure on the tangent bundle of a space form, Int. J. Math. Math. Sci., 25 (2001), no. 3, 183–195.
  21. Oproiu, V., Papaghiuc, N., Some classes of almost anti-Hermitian structures on the tangent bundle, Mediterr. J. Math., 1 (2004), no. 3, 269–282.
  22. Salimov, A. A., Iscan, M., Etayo, F., Paraholomorphic B-manifold and its properties, Topol- ogy Appl., 154 (2007), no. 4, 925-933.
  23. Salimov, A., Gezer, A., Iscan, M., On para-Ka¨hler-Norden structures on the tangent bundles, Ann. Polon. Math. 103 (2012), no. 3, 247–261.
  24. S. Sasaki, On the differential geometry of tangent bundles of Riemannian manifolds, Tohoku Math. J., 10 (1958) 338-358.
  25. Tachibana, S., Analytic tensor and its generalization, Tohoku Math. J., 12 (1960), no.2, 208-221.
  26. Tamassy, L., Binh, T. Q., On weakly symmetric and weakly projective symmetric Riemannian manifolds. Coll. Math. Soc. J. Bolyai, 56 (1989), 663–670.
  27. Wang, J., Wang, Y., On the geometry of tangent bundles with the rescaled metric, iv:1104.5584v1
  28. Walker, A. G., On Ruses spaces of recurrent curvature, Proc. London Math. Soc., 52 (1950), 36–64.
  29. Yano, K., Ako, M., On certain operators associated with tensor field, Kodai Math. Sem. Rep., 20 (1968), 414-436.
  30. Yano, K., Ishihara, S., Tangent and Cotangent Bundles, Marcel Dekker, Inc., New York 1973.
  31. Zayatuev, B. V., On geometry of tangent Hermtian surface, Webs and Quasigroups. T.S.U. (1995), 139–143.
  32. Zayatuev, B. V., On some clases of AH-structures on tangent bundles, Proceedings of the International Conference dedicated to A. Z. Petrov [in Russian], 2000, pp. 53–54.
  33. Zayatuev, B. V., On some classes of almost-Hermitian structures on the tangent bundle, Webs and Quasigroups. T.S.U. (2002), 103–106.